Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 69, NWS Pueblo, CO

June 19, 2018Bent County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 19, 2018, 4:42 PM MDT for Bent County, Prowers County, Colorado. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2018, 4:42 PM MDT (22:42 UTC)
Expired
Jun 19, 2018, 5:15 PM MDT
In force
33 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 12:25 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2018-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2018-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

898 
WUUS55 KPUB 192242
SVRPUB
COC011-099-192315-
/O.NEW.KPUB.SV.W.0069.180619T2242Z-180619T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
442 PM MDT TUE JUN 19 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  East central Bent County in southeastern Colorado...

* Until 515 PM MDT.

* At 442 PM MDT, a severe thunderstorm was located 13 miles south of
  Lamar, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lamar and Granada. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.

LAT...LON 3777 10261 3785 10279 3819 10266 3799 10212
TIME...MOT...LOC 2242Z 210DEG 27KT 3789 10268 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
2 follow-up statements
406 
WWUS55 KPUB 192256
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
456 PM MDT TUE JUN 19 2018

COC011-192305-
/O.CAN.KPUB.SV.W.0069.000000T0000Z-180619T2315Z/
Bent CO-
456 PM MDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENT COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.

LAT...LON 3781 10254 3790 10272 3819 10266 3799 10212
TIME...MOT...LOC 2255Z 210DEG 27KT 3798 10261 

$$

COC099-192315-
/O.CON.KPUB.SV.W.0069.000000T0000Z-180619T2315Z/
Prowers CO-
456 PM MDT TUE JUN 19 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTHERN PROWERS COUNTY...

At 455 PM MDT, a severe thunderstorm was located near Lamar, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lamar and Granada. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.

LAT...LON 3781 10254 3790 10272 3819 10266 3799 10212
TIME...MOT...LOC 2255Z 210DEG 27KT 3798 10261 

HAIL...1.00IN
WIND...60MPH
 
$$

KTS
617 
WWUS55 KPUB 192310
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
510 PM MDT TUE JUN 19 2018

COC099-192319-
/O.EXP.KPUB.SV.W.0069.000000T0000Z-180619T2315Z/
Prowers CO-
510 PM MDT TUE JUN 19 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PROWERS COUNTY WILL
EXPIRE AT 515 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.

LAT...LON 3781 10254 3790 10272 3819 10266 3799 10212
TIME...MOT...LOC 2309Z 210DEG 27KT 3807 10255 

$$

KTS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:47 PM MDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jun 19, 2:47 PM MDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
247 PM MDT Tue Jun 19 2018

.SHORT TERM...(This evening through Wednesday)
Issued at 242 PM MDT Tue Jun 19 2018

Currently...GOES-16 water vapor imagery reveals a broad upper low
centered over the northern Rockies with its southern lobe
rotating through Colorado. An upper level jet associated with this
trough is poking into southwest Colorado, its left exit region
over eastern Colorado. The strong large-scale forcing combined
with favorable low level moisture has led to the development of
thunderstorms, mainly along the I-25 corridor north of EL Paso
County and in Las Animas and Baca Counties. SPC mesoanalysis
indicates MLCAPE generally between 1500 j/kg and 2000 j/kg, with
deep layer sheer of 40-50 knots. Cumulus clouds have developed
across the eastern and central mountains. Winds across the San
Luis Valley are gusting over 30 mph, and with low RH, is causing
brief period of critical fire weather conditions. Temperatures
across the plains span the mid 80s to low 90s, while the high
valleys are into the low 80s.

Tonight...Thunderstorm activity will persist across the forecast
area east of the mountains through much of the evening. Given
moderate CAPE and high shear, rotating storms are expected across
the forecast area with the potential to produce hail up to 2" in
diameter and damaging wind gusts. An isolated tornado or two will
also be possible, with the greatest potential over the Palmer Divide
where winds are backed and LCL's are lower. CAM's are consistent on
two distinct rounds of strong to severe thunderstorms. This first
round will continue to shift east to the far eastern plains by
around 8 PM. The next round will push south across the plains
thereafter from northwest to southeast. The threat should be over
across the I-25 corridor by midnight and far southeast plains not
until 5 AM or so. Given strong forcing, storm coverage will be
scattered to widespread, with flash flooding possible in situations
of training thunderstorms, especially over urban areas. Above
average TPW over 1" supports heavy rainfall.

Tomorrow...The upper trough accelerates east away from Colorado
leading to QG subsidence over the state as a ridge builds over the
southwest US and heights begin to rise. This pattern will lead to a
much calmer weather day compared to Tuesday. At the surface,
northerly flow behind the storm system will persist across the
plains through the morning before shifting east during the afternoon
and evening. This will help keep surface dew points in the 40s
during the afternoon. The lack of moisture combined with a lack of
strong large scale forcing will limit thunderstorm potential. With
weak energy in northwest flow, only an isolated and weak afternoon
thunderstorm or shower is forecast over the eastern mountains/Palmer
Divide/Raton Mesa or far eastern plains. Temperatures will be cooler
during the day, with highs forecast to be in the mid 80s across the
plains, low 80s in the high valleys, and mid 70s in Colorado
Springs.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 242 PM MDT Tue Jun 19 2018

Wed night a low pressure system over western NE will be moving
southeastward, and will move into central KS by Thu morning.  This
system will send a front thru southeast CO early Wed evening. There
will be the potential for some isolated showers/tstms over the
southeast plains and mtns, while the western areas are expected to
remain dry.

An upper level ridge will build over the area on Thu and the NAM has
dry weather acrs southeast and south central CO.  The GFS shows the
potential for just some isolated precip over the srn mtns in the
late afternoon or early evening hours, and then overnight it shows
precip potential for much of the southeast plains.  Temps Thu should
be around average acrs the southeast plains, and a little above
average in the San Luis Valley and Upper Arkansas River Valley.

On Fri and upper trof moving over the northern Rockies will flatten
the ridge over the area, and is expected to send a front into
southeast CO late in the day.  Precip chances generally look
confined to the far southeast plains, unless the ECMWF pans out,
which shows chances for precip over the mtns and plains.  Gusty
winds over the mtns and western areas on Fri, along with low
humidities, may lead to fire weather concerns.

Sat and upper low will be moving from the Pacific Northwest into the
Great Basin.  It looks dry over southern CO during the day Sat, but
a passing disturbance may bring some precip Sat evening and into the
late night.  There is a lot of uncertainty as to where the upper low
will track on Sun.  The ECMWF takes it acrs northern WY, while the
GFS moves it into northwest CO Sun evening. The model differences
continue into Mon...the ECMWF has the low center in central SD by
evening, with an upper ridge building over the Desert SW, while the
GFS keeps an upper trof over CO.  So, there is low confidence in the
forecast for Sun and Mon. Tue an upper ridge should be the main
feature affecting the area, with generally dry weather.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 242 PM MDT Tue Jun 19 2018

Thunderstorms will be possible near KPUB and KCOS terminals this
evening through close to midnight. However, confidence is not high
that thunderstorms will move directly over either terminal, as
coverage will remain isolated to widely scattered over the I-25
corridor. If thunderstorms do manage to move over a terminal, they
may cause gusty/erratic winds, hail, heavy rain, lightning, and CIGS
to MVFR. Thunderstorm coverage will shift east and expand across
most of the eastern Colorado plains through the evening. KALS will
remain dry through the period.

South/East winds at KCOS and KPUB will become northerly by late
afternoon/early evening with the passage of a front, from north to
south. Winds at KALS will stay out of the west through the evening
before becoming variable.

VFR conditions are expected at all three TAF sites through the
period except in the presence of a thunderstorm at KCOS and KPUB,
which would cause reduction to at least MVFR.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LINE
LONG TERM...28
AVIATION...LINE
Hazardous weather outlook, Jun 19, 11:44 AM MDT, 4 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1144 AM MDT Tue Jun 19 2018

COZ058>089-093>099-201745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1144 AM MDT Tue Jun 19 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered showers and thunderstorms are expected to
develop this afternoon over the Palmer Divide and Raton Mesa areas.
These storms will then become more numerous and spread across the
remainder of the plains late this afternoon and into the evening.

The main threats from these thunderstorms will be hail up to one
inch in diameter, wind gusts of around 50 mph, lightning and brief
periods of moderate to heavy rain. A few of the storms have the
potential of becoming severe this afternoon, especially across El
Paso County and the plains east of the I-25 corridor. These
storms will be capable of producing hail up to two inches in
diameter, wind gusts of 60 mph, frequent cloud to ground
lightning, periods of heavy rain, and possibly a tornado.

Thunderstorm activity is expected to diminish after midnight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered showers and thunderstorms will be possible
each day for the southeast mountains and plains, while the western
mountains and valleys remain hot and mostly dry. The main threat
with thunderstorms will be locally gusty winds up to 40 mph,
lightning, and some small hail at times. Increasing winds on
Friday will bring the potential for critical fire weather
conditions to return to the southwest mountains, San Luis Valley
and portions of Chaffee and Fremont counties.

Thunderstorms chances may increase again for the southeast
mountains and plains next weekend into early next week depending
on the track of another storm system and its associated cold
front.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and evening across the eastern plains,
especially over the Palmer Divide and across the far eastern plains
along the Kansas state line.

LINE/LINE

In the hours before

Special weather statement, Jun 19, 4:06 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
406 PM MDT TUE JUN 19 2018

COZ097>099-192245-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-
406 PM MDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PROWERS...NORTHERN
BACA AND SOUTHEASTERN BENT COUNTIES UNTIL 445 PM MDT...

At 406 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Two Buttes Reservoir, or 25 miles northwest of
Springfield, moving northeast at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southwestern
Prowers...northern Baca and southeastern Bent Counties.

A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.

LAT...LON 3758 10289 3766 10301 3803 10277 3781 10228
TIME...MOT...LOC 2206Z 225DEG 35KT 3770 10289

KTS
Special weather statement, Jun 19, 4:07 PM MDT, 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
407 PM MDT TUE JUN 19 2018

COZ081-084-192245-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
407 PM MDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 445 PM MDT...

At 407 PM MDT, Doppler radar was tracking a strong thunderstorm over
Monument, or 18 miles north of Colorado Springs, moving east at 30
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Monument, Palmer Lake, Calhan and Gleneagle.

A Tornado Watch remains in effect until 700 PM MDT for east central
Colorado.

LAT...LON 3903 10430 3905 10493 3913 10493 3913 10431
TIME...MOT...LOC 2207Z 264DEG 24KT 3911 10483

kam
Local storm report, Jun 19, 4:08 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
408 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             2 NNE MONUMENT          39.12N 104.86W
06/19/2018  E0.88 INCH       EL PASO            CO   TRAINED SPOTTER

0403 PM     HAIL             MONUMENT                39.10N 104.87W
06/19/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&
Special weather statement, Jun 19, 4:18 PM MDT, 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
418 PM MDT TUE JUN 19 2018

COZ086>088-192300-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
418 PM MDT TUE JUN 19 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUERFANO...
NORTHWESTERN LAS ANIMAS AND SOUTH CENTRAL PUEBLO COUNTIES UNTIL 500
PM MDT...

At 418 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles northeast of Walsenburg, or 31 miles south of Pueblo, moving
northeast at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

This storm will remain over mainly rural areas of northeastern
Huerfano...northwestern Las Animas and south central Pueblo Counties.

A Tornado Watch remains in effect until 700 PM MDT for southeastern
Colorado.

LAT...LON 3775 10464 3785 10470 3806 10442 3776 10416
      3772 10445
TIME...MOT...LOC 2218Z 240DEG 16KT 3781 10460

KTS
Local storm report, Jun 19, 4:27 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
427 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0414 PM     HAIL             2 ENE MONUMENT          39.11N 104.83W
06/19/2018  M1.75 INCH       EL PASO            CO   TRAINED SPOTTER

            BETWEEN 400 PM AND 414 PM.

0410 PM     HAIL             1 S MONUMENT            39.08N 104.87W
06/19/2018  M1.00 INCH       EL PASO            CO   TRAINED SPOTTER

            BETWEEN 400 PM AND 410 PM.

&&
Local storm report, Jun 19, 4:30 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
430 PM MDT TUE JUN 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             MONUMENT                39.10N 104.87W
06/19/2018  M2.00 INCH       EL PASO            CO   TRAINED SPOTTER

&&

RMG

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 2:19 PM MDTSpecial Weather StatementPUBBaca26 min
Jun 19, 2:27 PM MDTSevere Thunderstorm WarningPUBBaca33 min
Jun 19, 2:43 PM MDTSpecial Weather StatementPUBTeller47 min
Jun 19, 2:56 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas49 min
Jun 19, 3:02 PM MDTSpecial Weather StatementPUBBaca43 min
Jun 19, 3:06 PM MDTSevere Thunderstorm WarningPUBBaca9 min
Jun 19, 4:06 PM MDTSpecial Weather StatementPUBProwers39 min
Jun 19, 4:07 PM MDTSpecial Weather StatementPUBEl Paso38 min
Jun 19, 4:15 PM MDTSevere Thunderstorm WarningPUBBent, Prowers30 min
Jun 19, 4:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Jun 19, 4:18 PM MDTSpecial Weather StatementPUBPueblo42 min
Jun 19, 4:45 PM MDTSevere Thunderstorm WarningPUBEl Paso45 min
Jun 19, 4:52 PM MDTSpecial Weather StatementPUBBent23 min
Jun 19, 5:09 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa36 min
Jun 19, 5:25 PM MDTSpecial Weather StatementPUBOtero50 min
Jun 19, 5:28 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Jun 19, 5:32 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero, Pueblo43 min
Jun 19, 5:57 PM MDTSevere Thunderstorm WarningPUBEl Paso18 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.